# SDR DLM11010497

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 42,888 hours, 5,882 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oven
- Part number: 831620405
- Part serial: 0053
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, FLIGHT ATTENDANT REPORTS SMELL AND SMOKE IN AFT GALLEY. AIRCRAFT DEVERTED TO LONDON (LGW). MAINTENANCE RAN OVENS AND CHILLER, FOUND SMELL COMING FROM CHILLER AND RIGHT AFT OVEN. DISCONNECTED CANNON PLUGS AND PULLED C/B ON BOTH COMPONENTS. MAINTENANCE IN ATLANTA (ATL) REMOVED AND REPLACED THE AFT CHILLER AND RIGHT AFT OVEN. RAN BOTH NO PROBLEMS NOTED                                                                                                                                                                                                                                                                                                            ETOPS CATEGORY ''B'': DIVERSION OR TURNBACK
